# SDR 2003UALA00679

- Difficulty date: September 9, 2003
- Submitted: September 16, 2003
- Operation: Air carrier
- Aircraft: N372UA
- Make and model: Boeing 737322
- Aircraft serial: 24637
- Aircraft time: 40,573 hours, 28,245 cycles
- Engine: Ge CFM56*
- System (JASC): 2742 · Stabilizer Actuator
- Part: Turnbuckle
- Condition: Unsafetied
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER ADJUSTMENT TURNBUCKLE FORWARD OF CABLE DRUM IN FORWARD EQUIPMENT AREA NOT SAFETY WIRED.  MAJOR REPAIR ACCOMPLISHED, SAFETY WIRED TURNBUCKLE.
